# SDR AALA20150120012

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 109,551 hours, 17,835 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T2150U67
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD VERTICAL STIFFENER & UPPER ATTACH ANGLE CRACKED FWD OF OTBD MIDSPAR FITTING.  INSTALLED NEW LT PYLON OTBD STIFFENER & UPPER ANGLE IAW SRM 51-10-02 & AARD 51-00-05.
